Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Frequent urination, burning in the penis, pain and swelling

over the period of a 2 months now i've been urinating frequently, it started out as me urinating every 2hr about 10-15 time a day now it has gone down to me urinating 5-7 times a day but when i urinate it dosent really burn after my penis tip (the part where the urine exits) seem to be irritated a swollen and i feel a slight pain
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have Urinary Tract Infection since last 2 months.
Please get your routine Urine and Urine culture done to find out the organisms causing infection and antibiotics to which they are sensitive to and start taking antibiotics as per culture report .Get the prescription of drugs from your family Physician.
Ensure to take more water to keep your dilute.
I hope it to get cured in 10 days.

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor